# SDR REXA2017071500827

- Difficulty date: July 15, 2017
- Submitted: July 31, 2017
- Operation: Air carrier
- Aircraft: N916XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15154
- Aircraft time: 23,133 hours, 15,086 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: CC670331994
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE RT FLOOR SUPPORT ANGLE CRACKED.   LOCATED AND DRILLED FLOOR SUPPORT ANGLE IAW SRM 51-40-11.
